JINR-P2-85-472


EXACT SOLUTIONS OF QUASIPOTENTIAL EQUATIONS OF THE GENERAL FORM WITH THE CHROMODYNAMICAL INTERACTION


Dei, E.A. (Gomel State U.) ; Kapshai, V.N. (Gomel State U.) ; Skachkov, N.B. (Dubna, JINR)

Published in: Theor.Math.Phys. / Teor.Mat.Fiz.
Year: 1986 / 1986
Vol.: 69 / 69
Page No: 997-1006 / 55-68
Pages: 16


Language: Russian

Total numbers of views: 474
Numbers of unique views: 272
e-proceeding
 Запись создана 2010-10-26, последняя модификация 2014-01-30



Оценить этот документ:

Rate this document:
1
2
3
 
(Еще не рецензированная)